# SDR A6WA200740661

- Difficulty date: November 16, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,194 hours, 11,087 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST ON INTERCOSTAL AND BRACKET FS 484, RBL 27 AND RBL 36 CRACK DIMENTION OF INTERCOSTAL 1 INCH AND BRACKET .500 INCH.  INTERCOSTAL AT FS 484, RBL 36 REPAIRED IAW REO 601R-53-41-059 BRACKET AT FS 484, RBL 27, REPLACED IAW REO 601R-53-41-059.  (K)
